MathSciNet Relay Station
MathSciNet bibliographic data
MR492380 (58 #11503) 32C40 (14D15)
Looijenga, Eduard On the semi-universal deformation of a simple-elliptic hypersurface singularity. II. The discriminant. Topology 17 (1978), no. 1, 23–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement